Subscribe Now Subscribe Today
Science Alert
 
FOLLOW US:     Facebook     Twitter
Blue
   
Curve Top
Journal of Applied Sciences
  Year: 2009 | Volume: 9 | Issue: 2 | Page No.: 397-400
DOI: 10.3923/jas.2009.397.400
Quicksort Algorithms: Application of Fixed Point Theorem in Probabilistic Quasi-Metric Spaces at Domain of Words
S. Shakeri, M. Jalili, R. Saadati, S.M. Vaezpour and Lj. Ciric

Abstract:
This research applied on a probabilistic quasi-metric version of a fixed point theorem to obtain the existence of solution for a recurrence equation associated to the analysis of Quicksort algorithms. Actually, we will establish ther results in the more general framework of probabilistic quasi-metric spaces because, in this context, the measurement of the distance from a word x to another word y, automatically indicates if x is a prefix of y or not, while the Baire metric does not provide this information. Finally, will be applied our methods to prove the existence (and uniqueness) of solution for some recurrence equations associated to the asymptotic complexity analysis of Quicksort algorithms and Divide and Conquer algorithms, respectively.
PDF Fulltext XML References Citation Report Citation
 RELATED ARTICLES:
  •    Some Common Fixed Point Results for Generalized Weak C-contractions in Ordered Metric Spaces
  •    Some Common Fixed Point Theorems for Weakly Cf,g-contractive Mappings in Complete Metric Spaces
How to cite this article:

S. Shakeri, M. Jalili, R. Saadati, S.M. Vaezpour and Lj. Ciric, 2009. Quicksort Algorithms: Application of Fixed Point Theorem in Probabilistic Quasi-Metric Spaces at Domain of Words. Journal of Applied Sciences, 9: 397-400.

DOI: 10.3923/jas.2009.397.400

URL: https://scialert.net/abstract/?doi=jas.2009.397.400

 
COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 
 

       

       

Curve Bottom